# SDR C77A280134

- Difficulty date: June 14, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N629CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000236
- Aircraft time: 4,937 hours, 2,958 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 10017002
- Part serial: 2008040098
- Condition: Odor
- Location: Nr 2
- Part time: 4,937 hours, 2,958 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

PASSENGERS SMELLED BURNING AND SAW VAPORS COMING FROM AIR GASPERS AT 12000 FT, FELT VERY HOT AIR, PILOT SMELT BURNING FAINTLY.  EMERGENCY DECLARED AND TAXI TO GATE UNDER OWN POWER, HOT AIR AND SMELL AND VAPORS WENT AWAY UPON LANDING. AIRSPEED 310 KTS ALT 12000 FT 40 MI SW OF AIRPORT.  MET ACFT ON ARRIVAL, NO FUMES, ODOR OR SMOKE PRESENT, PERFORMED FIM TASK 21-20-00-810-801-A AND EMM TASK 72-00-00-810-021 FOUND EVIDENCE OF CONTAMINATION OF NR  2 AIR COND PACK CMC REPORTS REVEAL HIGH PACK INLET/OUTLET TEMPS WITJ ODORS PRESENT AT HIGH TEMP SETTINGS REF W/O NR 280253 FOR DEFERRAL OR THE NR 2 AIR CONDITIONING PACK.
